zbMATH — the first resource for mathematics

Second term of the spectral asymptotic expansion of the Laplace-Beltrami operator on manifolds with boundary. (English) Zbl 0453.35068

35P20 Asymptotic distributions of eigenvalues in context of PDEs
58J50 Spectral problems; spectral geometry; scattering theory on manifolds
35J05 Laplace operator, Helmholtz equation (reduced wave equation), Poisson equation
35P99 Spectral theory and eigenvalue problems for partial differential equations
35L05 Wave equation
Full Text: DOI
[1] V. M. Babich and B. M. Levitan, ”The focussing problem and the asymptotics of the spectral function of the Laplace?Beltrami operator,” Dokl. Akad. Nauk SSSR,230, No. 5, 1017-1020 (1978). · Zbl 0427.35051
[2] V. Ya. Ivrii, ”The propagation of singularities of a solution of the wave equation near a boundary,” Dokl. Akad. Nauk SSSR,239, No. 4, 772-774 (1978).
[3] V. Ya. Ivrii, ”Wave fronts of solutions of boundary-value problems for symmetric hyperbolic systems. I. Fundamental theorem,” Sib. Mat. Zh.,20, No. 4, 741-751 (1979).
[4] L. Nirenberg, ”Lectures on linear partial differential equations,” Usp. Mat. Nauk,30, No. 4, 147-204 (1975).
[5] M. V. Fedoryuk, ”Singularities of kernels of Fourier integral operators and asymptotics of solutions of mixed problems,” Usp. Mat. Nauk,22, No. 6, 67-115 (1977).
[6] M. A. Shubin, Pseudodifferential Operators and Spectral Theory [in Russian], Nauka, Moscow (1978). · Zbl 0451.47064
[7] R. Courant, ”?ber die Eigenwerte bei den Differentialgleichungen der mathematischen Physik,” Math. Z.,7, 1-57 (1920). · JFM 47.0455.02 · doi:10.1007/BF01199396
[8] J. J. Duistermaat and V. W. Guilleman, ”The spectrum of positive elliptic operators and periodic bicharacteristics,” Invent. Math.,29, 39-79 (1975). · Zbl 0307.35071 · doi:10.1007/BF01405172
[9] L. H?rmander, ”Fourier integral operators,” Acta Math.,127, 79-183 (1971). · Zbl 0212.46601 · doi:10.1007/BF02392052
[10] L. H?rmander, ”The spectral function of an elliptic operator,” Acta Math.,121, No. 1-2, 193-218 (1978). · Zbl 0164.13201 · doi:10.1007/BF02391913
[11] R. B. Melrose and J. Sj?strand, ”Singularities of boundary value problems. I,” Commun. Pure Appl. Math.,31, 593-617 (1978). · Zbl 0378.35014 · doi:10.1002/cpa.3160310504
[12] R. Seely, ”A sharp asymptotic remainder estimate for the eigenvalues of the Laplacian in a domain in R3,” Adv. Math.,29, No. 2, 244-269 (1978). · Zbl 0382.35043 · doi:10.1016/0001-8708(78)90013-0
[13] H. Weyl, ”?ber die asymptotische Verteilung der Eigenwerte,” G?ttinger Nachr., 110-117 (1911).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.